Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MurphsGirl

Accutane's Sometimes Permanent Side Effects...Use Caution

Recommended Posts

I am a married 35 year old woman. I took two courses of Accutane when I was in college for mild to severe acne. Once when I was 20 and then again when I was 22. My symptoms started shortly after that time and they have persisted for more than a decade.

If you are considering taking Accutane, you should weigh these possible permanent/semi-permanent side effects.

Irritable Bowel Syndrome from age 22 - 33

Night vision impaired - see halos

Muscle/Joint Aches

Massive Hormonal Imbalances - Barely any testosterone, progesterone & estrogen in my body - prior to 15 months of bioidentical hormone therapy- now levels have come up but I don't feel all that much better - early onset of perimenopause

Low to no libido

Painful intercourse

Candida - white tongue, vaginal yeast (using Nystatin and Diflucan to combat it)

Insomnia - due to hormonal problems

Depression - due to sexual dysfunction

Dry hair

Chapped lips

Dry nail beds

And yes, I still have acne...

Please think twice about using this drug. I read that it was initially developed as a chemotherapy drug...a toxic Vitamin A derivative. There are better ways to reduce your acne.

Nelson's makes homeopathic ance products you can get online at nelsonsstore dot com and they are very good. Cleaning up your diet will also significantly reduce acne. Candida (yeast overgrowth) may also be leading to your acne. For us acne sufferers antibiotic overuse is very common.

Share this post


Link to post
Share on other sites

This exact same post already exists in this forum, in the Negative Experiences pinned thread. It does not need to be here twice. Please do not post it again.

Thread closed.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×